How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2592
Experience:  Emergency Medicine and Family Practice for over 26 years
Type Your Medical Question Here...
Family Physician is online now
A new question is answered every 9 seconds

I'm on the following meds: Effexor Xr 225 qd, abilfy 5 mg

Customer Question

I'm on the following meds: Effexor Xr 225 qd, abilfy 5 mg qd, neurontin 600mg tid, naltrexone 50 mg qhs, baclofen 20 mg qhs prn, vistaril 50 mg q4 hrs prn. I've been experiencing tremors and extreme dizziness when standing up from bending over. I'm a RN and know these are side effects of some of my meds. I cut back the neurontin to bid but my anxiety is worse. I just got out of rehab for alcohol and Ativan 3 days ago. I lost my insurance so I can't go to my pcp. I'm at a loss about what to do. I don't want to be anxious but I don't like the side effects of the meds! Any suggestions?
Submitted: 1 month ago.
Category: Medical
Expert:  Dr. David replied 1 month ago.

Hello, this is Dr. David. I am reviewing your question now and will be with you momentarily.

Expert:  Dr. David replied 1 month ago.

I'm glad you went to rehab for alcohol and ativan use.

but if you have bad anxiety symptoms, bad anxiety can cause you to have tremors and extreme dizziness.

you should talk to your doctor about medications like hydroxyzine or buspirone which can help decrease anxiety symptoms.

longer acting benzos like klonopin or diazepam may be better for your anxiety symptoms and be less risk for you to abuse.

your anxiety is worse now that you are not drinking and using ativan.

Customer: replied 1 month ago.
You mustn't have read my question carefully. I'm already taking vistaril and ive tried bus par before and was on Valium in the hospital. Valium and klonipin were not recommended by my rehab facility.